# SDR UALA2012080704259

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 63,632 hours, 22,348 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAST 3 FT OF EMERGENCY LIGHTS NOT ILLUMINATING.  REPLACED DAMAGED LIGHT  AND DAMAGED POWER CABLE FROM ROW 37 AFT.
